# SDR HNAA2010040200010

- Difficulty date: April 17, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 44,989 hours, 49,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PATH EMERGENCY LIGHT AT ROW 7 IS INOP.  REMOVED AND REPLACED FLOOR PATH EMERGENCY MODULE AT ROW 7 AND CLOSED ACCESS PANEL.
